Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86238, 26 pages
http://dx.doi.org/10.1155/IJMMS/2006/86238

Inversion formulas for Riemann-Liouville transform and its dual associated with singular partial differential operators

Department of Mathematics, Faculty of Sciences of Tunis, University Tunis El Manar, 2092 Tunis, Tunisia

Received 21 May 2005; Revised 27 September 2005; Accepted 20 October 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-E. Andersson, “On the determination of a function from spherical averages,” SIAM Journal on Mathematical Analysis, vol. 19, no. 1, pp. 214–232, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Courant and D. Hilbert, Methods of Mathematical Physics. Vol. II: Partial Differential Equations, Wiley-Interscience, New York, 1962. View at Zentralblatt MATH · View at MathSciNet
  3. L. Debnath, “Fractional integral and fractional differential equations in fluid mechanics,” Fractional Calculus & Applied Analysis, vol. 6, no. 2, pp. 119–155, 2003. View at Google Scholar · View at MathSciNet
  4. L. Debnath, “Recent applications of fractional calculus to science and engineering,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 54, pp. 3413–3442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Debnath and D. D. Bhatta, “Solutions to few linear fractional inhomogeneous partial differential equations in fluid mechanics,” Fractional Calculus & Applied Analysis, vol. 7, no. 1, pp. 21–36, 2004. View at Google Scholar · View at MathSciNet
  6. J. A. Fawcett, “Inversion of n-dimensional spherical averages,” SIAM Journal on Applied Mathematics, vol. 45, no. 2, pp. 336–341, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. G. Genchev, “Entire functions of exponential type with polynomial growth on xn,” Journal of Mathematical Analysis and Applications, vol. 60, no. 1, pp. 103–119, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. B. Gonzalez, “Radon transforms on Grassmann manifolds,” Journal of Functional Analysis, vol. 71, no. 2, pp. 339–362, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Gosselin and K. Stempak, “A weak-type estimate for Fourier-Bessel multipliers,” Proceedings of the American Mathematical Society, vol. 106, no. 3, pp. 655–662, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Helgason, The Radon Transform, vol. 5 of Progress in Mathematics, Birkhäuser, Massachusetts, 1980. View at Zentralblatt MATH · View at MathSciNet
  11. H. Hellsten and L.-E. Andersson, “An inverse method for the processing of synthetic aperture radar data,” Inverse Problems, vol. 3, no. 1, pp. 111–124, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Herberthson, “A numerical implementation of an inverse formula for CARABAS raw data,” Internal Report D 30430-3.2, National Defense Research Institute, FOA, Box 1165; S-581 11, Linköping, 1986. View at Google Scholar
  13. N. N. Lebedev, Special Functions and Their Applications, Dover, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  14. D. Ludwig, “The Radon transform on Euclidean space,” Communications on Pure and Applied Mathematics, vol. 19, pp. 49–81, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. M. Nessibi, L. T. Rachdi, and K. Trimeche, “Ranges and inversion formulas for spherical mean operator and its dual,” Journal of Mathematical Analysis and Applications, vol. 196, no. 3, pp. 861–884, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. T. Rachdi, “Fractional powers of Bessel operator and inversion formulas for Riemann-Liouville and Weyl transforms,” Journal of Mathematical Sciences, vol. 12, no. 1, 2001. View at Google Scholar
  17. D. C. Solmon, “Asymptotic formulas for the dual Radon transform and applications,” Mathematische Zeitschrift, vol. 195, no. 3, pp. 321–343, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Trimèche, “Transformation intégrale de Weyl et théorème de Paley-Wiener associés à un opérateur différentiel singulier sur (0,) [Weyl integral transform and Paley-Wiener theorem associated with a singular differential operator on (0,)],” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 60, no. 1, pp. 51–98, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Trimèche, “Inversion of the Lions transmutation operators using generalized wavelets,” Applied and Computational Harmonic Analysis, vol. 4, no. 1, pp. 97–112, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Trimèche, Generalized Harmonic Analysis and Wavelet Packets: An Elementary Treatment of Theory & Applications, Gordon and Breach Science, Amsterdam, 2001. View at Zentralblatt MATH · View at MathSciNet
  21. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, London, 2nd edition, 1966. View at Zentralblatt MATH